... This was a drug to help me quit smoking but it caused a terrible chemical imbalance that made me think about suicide. Lexapro was a miracle for me. The only major side effects was the excessive weight gain. After two years, I decided it was time for me to come off the Lexapro. After 3 days of not taking it, I seem to be ok. Has anyone else out there quit Lexapro? If so, did you have any side effects from it?
I am currently getting off of lexapro for many reasons including the 50 pounds i gained in the 2 years of taking it. I am on a slow taper right now to avoid any side effects... I have a blog that has had my day by day of getting off the medication, you can look and follow it if you like, i also am starting a support group on facebook that you are free to join. I want to reinforce the positives through your journey because you can make it through this time...
& the facebook support group, just search for tapering off lexapro in the search bar and it will come up... join and become a member
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2010 • 3 answers
Smoking Cessation - Hello..I started Chantix 8 days ago..today was the first day, that I did'nt want
Posted 21 Apr 2010 • 5 answers
Posted 20 Jun 2014 • 2 answers
Posted 25 Mar 2015 • 1 answer
Posted 23 Oct 2016 • 0 answers